Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is it safe to take Lisinopril along with mutivitamin, B complex and antioxidant?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
Was put on lisinopril 10 mg. I take a mutivitamin, a B complex and antitoxidant. The total Potassium is 300 mg. is that safe?
Posted Thu, 12 Dec 2013 in Medicines and Side Effects
 
 
Answered by Dr. Rakesh Madhyastha 14 minutes later
Brief Answer: Can be taken Detailed Answer: Thanks for the query You can certainly take lisinopril and b complex together, there will not be any interaction. I would like to know what you mean by 'total potassium', usually serum potassium is checked and it is expressed as meq/Lit and the normal range is 3.5 to 5.5 meq/lit. Please get back to me, I am awaiting your reply Regards
Above answer was peer-reviewed by
 
Follow-up: Is it safe to take Lisinopril along with mutivitamin, B complex and antioxidant? 5 minutes later
95mg. On mutivitan, 110mg. In antitoxin and 95mg inb complex. Total 300mg
 
 
Answered by Dr. Rakesh Madhyastha 7 minutes later
Brief Answer: Hello Detailed Answer: Thanks for the reply I am sorry I misunderstood the previous time. You can go ahead and take the multi vitamins. But please make sure your potassium is regularly monitored once in 8 to 12 weeks. I hope I was of help Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor